# SDR HEEA0015204

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 206031403005P
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FITTING MISMANUFACTURED.  FORWARD CORNERS OF FITTING WHERE FITTING CONTACTS FORWARD TAILBOOM BULKHEAD FRAME.  THE AFT END OF THE FITTING IS RADIUSED AND IS NOT REQUIRED TO BE.
